# SDR DALA2023061604901

- Difficulty date: June 15, 2023
- Submitted: June 16, 2023
- Operation: Air carrier
- Aircraft: N957AT
- Make and model: Boeing 717-200
- Aircraft serial: 55019
- Aircraft time: 53,296 hours, 36,926 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR FITTING STA Y=217 AND RBL=11 AT PAX CABIN (W1). SUMMARY OF NRC 00396: CORROSION LEVEL 2. FLOOR FITTING WAS REPLACED PER B-717-200 SRM 51-41-05-0G. (LP #2818599)
